# SDR SWAA2012111509423

- Difficulty date: October 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654797613
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT SHEAR TIE AT STATION 294.5 STRINGER 14L CRACKED AT RADIUS.  REMOVED AND REPLACED ANGLE IAW BOEING DWG AND IAW SRM.
